advertisement
Question
Posted by: Visitor | 2007/07/26

Morning after pill

I have taken morning after pill in the past week and now I am menstruating again. Is it normal to have a period after taking the morning aftr pill? my normal period was 2 weeks ago.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cee | 2007/07/27

It's happened to me aswell. The morning after pill contains hormones, and I have heard that it is quite normal to start menstruating soon after you take it.

Reply to Cee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement